# SDR GTIA2022031036314

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 12,964 hours, 5,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 25368
- Condition: Inoperative
- Location: Zone 900
- Part time: 1,169 hours, 535 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY MEGAPHONE IS INOP -R/R AFT EMERGENCY MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT. OPS CHECK GOOD
